# SDR HNAA2024051400377

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032492 SERVICE DOOR CENTER SILL IS CORRODED AT FWD AND CENTER SCREW HOLES.  REMOVED CORRODED SERVICE DOOR CENTER SILL AND INSTALLED SERVICEABLE SERVICE DOOR CENTER SILL IAW EMB 145 SRM 51-40-02.
